# SDR SWIA201126071

- Difficulty date: April 18, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 22,474 hours, 19,085 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING SMELL IN COCKPIT.  (FLT 6655)  REPLACED LEFT AIR CYCLE MACHINE PER AMM.  P/N 782790-15, S/N ON 950834, S/N OFF 200205145
